Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A strengthening of Leth and Malitz's uniqueness condition for sequences

Authors: M. A. Khamsi and J. E. Nymann
Journal: Proc. Amer. Math. Soc. 118 (1993), 233-238
MSC: Primary 40A05
MathSciNet review: 1123656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A series $ \sum {{a_n}} $ of nonnegative real numbers is determined up to a constant multiple by the comparisons of its subsums, provided that $ {a_i} \leqslant \sum\nolimits_{i > n} {{a_i}} $ and $ \{ {a_n}\} $ decreases to 0. This characterization is an improvement of Leth and Malitz's results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A05

Retrieve articles in all journals with MSC: 40A05

Additional Information

PII: S 0002-9939(1993)1123656-3
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia